# SDR HNAA2020111200318

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Housing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB BUSHING HOUSING 2 WORN.  R & R 2 HORIZONTAL STAB BUSHINGS, IAW EO1-55-20-0400.
